Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Motivic Chern classes of configuration spaces

Tom 254 / 2021

Jakub Koncki Fundamenta Mathematicae 254 (2021), 155-180 MSC: Primary 14C17; Secondary 19L47, 55R80. DOI: 10.4064/fm840-11-2020 Opublikowany online: 2 March 2021

Streszczenie

We calculate the equivariant motivic Chern class for the configuration space of a quasiprojective (maybe singular) variety and the space of sequences of vectors with different directions. We prove formulas for the generating series of these classes. We generalize the localization theorems about Białynicki-Birula decomposition to deduce some stability results for the motivic Chern classes of configuration spaces.

Autorzy

  • Jakub KonckiInstitute of Mathematics
    University of Warsaw
    Banacha 2
    02-097 Warszawa, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek